# SDR VNAA0204026

- Difficulty date: April 29, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,612 hours, 13,575 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 8160121
- Part serial: 229
- Condition: Failed
- Location: Rh
- Part time: 13,694 hours, 12,136 cycles
- Component: Bus Power Con, 1060003
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL MESSAGE AND ABORTED TAKE OFF.   MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND GENERATOR AND BUS POWER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
